# SDR CA130603006

- Difficulty date: May 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 2,465 hours
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 6120 · Propeller Controlling System
- Part: Control System
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE LEFT PROPELLER RPM DECAYED UNCOMMANDED TO FEATHER AT 1000` AGL. THE FAILURE OCCURRED AS THE POST TAKE OFF POWER REDUCTION WAS PERFORMED. THE CREW WAS UNABLE TO RECOVER THE PROPELLER TO NORMAL RPM AND, THEREFORE, THE PILOT SHUT DOWN AND SECURED THE LH ENGINE. THE SINGLE ENGINE APPROACH AND LANDING WAS COMPLETED UNEVENTFULLY. PRIOR TO FAILURE, THIS GOVERNOR HAD BEEN RE-INSTALLED AFTER OVERHAUL.
